Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Multiplication of matrices

Author: Franz L. Alt
Journal: Math. Comp. 2 (1946), 12-13
MSC: Primary 65.0X
MathSciNet review: 0014840
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1946 American Mathematical Society